# SDR CA090407019

- Difficulty date: April 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT SIDE WINDOW CRACKED CLIMBING THROUGH 30,600 FT. THE FLIGHT CREW COMPLIED WITH THE QRH AND RETURNED TO DEPARTURE. REMOVED AND REPLACED F/O RT SIDE WINDOW IAW MM 56-12-01, PRE-SB.
